MathSciNet Relay Station
MathSciNet bibliographic data
MR966174 60F15 (28D20 60F05 60J99)
Aldous, David; Shields, Paul A diffusion limit for a class of randomly-growing binary trees. Probab. Theory Related Fields 79 (1988), no. 4, 509–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement